# SDR ABXA20150524071

- Difficulty date: May 24, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T13311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ANTENNA LOCATION, SKIN HAS HFEC CRACK INDICATION AT MID OTBD ANTENNA MOUNT HOLE.  REPAIRED ELT ANTENNA SKIN AT MID OTBD ANTENNA MOUNT HOLE IAW EWO NR 57133-0000-0005 & SRM 53-00-01 REPAIR 14.  SDR INFO, PN 146T1331-1, PART NAME SKIN, SN NSN, CRACKED .200, EXACT FS LOC ON ACFT FS 1510 - 1511, EXACT STRINGER LOC ON ACFT STRINGER 2L - 3L.  ACFT WAS GNDED.
